A 26-year-old female asked:
Disclaimer

i have extremely pale skin, my cuts/bruises take forever to heal, and i feel light headed/faint easily. am i anemic? what should i do?

1 doctor answer
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
Possible anemia: The first thing to do is to see your primary care doctor. They will check you out an check a blood count. If you take Aspirin every day you will be more likely to bruise and or bleed. Your doctor can also check why you are lightheaded and faint often. Good luck and take care.
Answered on Jun 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Bruising: Easy bruising can occur when the blood vessels are weakened by diseases (such as scurvy), medications (such as aspirin, Prednisone and prednisolone), ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Do FBC & Iron study: Suggest see GP for FBC and Iron studies to confirm and exclude other causes
1
1 thank
A 22-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
What is your questio: What is your question.With all these symptoms I hope you are under medical care,if not you should make an appointment with your Primary Care Doctor. N ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Many symptoms: Please have someone take you to the nearest Emergency facility - you need their care. Let me know what develops.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month